U.S. doctors online nowAsk doctors free
A 35-year-old female asked:

I had an allergic reaction to aspirin and my eylids and lips swole. what can i do to reduce the swelling if my eyelids. i took benadryl (diphenhydramine)?

2 doctor answers3 doctors weighed in
Dr. John Weeks
Family Medicine 45 years experience
Cool moist compress: Take soft cloth and use cold water, apply to the closed lids; ok to use the Benadryl (diphenhydramine) every 6 hours until the swelling (and itching) subside. If you have increased swelling, wheezing, trouble breathing or swallowing, go to er immediately. Avoid Aspirin and Ibuprofen containing medications from now on. Good luck1.
Dr. Todd Purkiss
Ophthalmology 17 years experience
See a doctor: Benadryl (diphenhydramine) was a good idea, but with that significant of a reaction, you should see a doctor without delay.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 14, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.